RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1983, Volume 19, Number 5, Pages 901–904 (Mi de4861)  

Short Communications

Regularization of a system of boundary value problems

V. I. Rykov

All-Union Scientific Research Nefteprom Institute of Geophysics, Ufa

Full text: PDF file (537 kB)

Bibliographic databases:
UDC: 517.984.54
Received: 05.02.1979

Citation: V. I. Rykov, “Regularization of a system of boundary value problems”, Differ. Uravn., 19:5 (1983), 901–904

Citation in format AMSBIB
\Bibitem{Ryk83}
\by V.~I.~Rykov
\paper Regularization of a system of boundary value problems
\jour Differ. Uravn.
\yr 1983
\vol 19
\issue 5
\pages 901--904
\mathnet{http://mi.mathnet.ru/de4861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=703434}
\zmath{https://zbmath.org/?q=an:0529.34027}


Linking options:
  • http://mi.mathnet.ru/eng/de4861
  • http://mi.mathnet.ru/eng/de/v19/i5/p901

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019